Techno Press
You logged in as Techno Press

Structural Engineering and Mechanics
  Volume 3, Number 4, July 1995 , pages 383-390
DOI: https://doi.org/10.12989/sem.1995.3.4.383
 


A 2-D FOUR-NODED FINITE-ELEMENT CONTAINING A SINGULARITY OF ORDER-
WAHAB MMA, DEROECK G

 
Abstract
    A 2-D four-noded finite element which contains a lambda singularity is developed. The new element is compatible with quadratic standard isoparametric elements. The element is tested on two different examples. In the first example, an edge crack problem is analyzed using two different meshes and different integration orders. The second example is a crack perpendicular to the interface problem which is solved for different material properties and in turn different singularity order lambda. The results of those examples illustrate the efficiency of the proposed element.
 
Key Words
    FRACTURE MECHANICS, FINITE ELEMENT METHOD
 
Address
WAHAB MMA, KATHOLIEKE UNIV LEUVEN,DEPT CIVIL ENGN,B-3001 LOUVAIN,BELGIUM
 

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2024 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: admin@techno-press.com